# SDR 2005UALA00685

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 24,339 hours, 3,095 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L5 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR SLIDE LIGHT INOP.  REPLACED LAMP.
